PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 3 | 289-297
Tytuł artykułu

Multiplicative functionals and entire functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be a complex Banach algebra with a unit e, let T, φ be continuous functionals, where T is linear, and let F be a nonlinear entire function. If T ∘ F = F ∘ φ and T(e) = 1 then T is multiplicative.
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland, kjarosz@siue.edu
  • Southern Illinois University at Edwardsville, Edwardsville, Illinois 62026, U.S.A.
Bibliografia
  • [1] R. Arens, On a theorem of Gleason, Kahane and Żelazko, Studia Math. 87 (1987), 193-196.
  • [2] C. Badea, The Gleason-Kahane-Żelazko theorem, Rend. Circ. Mat. Palermo Suppl. 33 (1993), 177-188.
  • [3] J. B. Conway, Functions of One Complex Variable, Grad. Texts in Math. 11, Springer, 1986.
  • [4] T. W. Gamelin, Uniform Algebras, Chelsea, New York, 1984.
  • [5] A. M. Gleason, A characterization of maximal ideals, J. Anal. Math. 19 (1967), 171-172.
  • [6] K. Jarosz, Generalizations of the Gleason-Kahane-Żelazko theorem, Rocky Mountain J. Math. 21 (1991), 915-921.
  • [7] J.-P. Kahane and W. Żelazko, A characterization of maximal ideals in commutative Banach algebras, Studia Math. 29 (1968), 339-343.
  • [8] G. Pólya and G. Szegö, Problems and Theorems in Analysis II, Springer, 1976.
  • [9] Z. Sawoń and A. Warzecha, On the general form of subalgebras of codimension 1 of Banach algebras with a unit, Studia Math. 29 (1968), 249-260.
  • [10] W. Żelazko, A characterization of multiplicative linear functionals in complex Banach algebras, ibid. 30 (1968), 83-85.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i3p289bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.